# SDR AT0300002

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK FOUND AFT EMERGENCY EXIT (OVERWING) IDENTIFIERS DID NOT WORK.  FOUND 3 AO RIVNUT GROUND UNDER LEFT AFT OVERWING EXIT, REPAIRED OPS CHECK GOOD.
